# SDR UPS00234500

- Difficulty date: October 16, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NOSE WHEEL WELL RIGHT SIDE HAS VERTICAL WEB CRACKED ABOVE RIGHT FORWARD NOSE LANDING GEAR DOOR BS 277.  CUT OUT DAMAGED AREA AND INSTALLED WEB REPAIR IN ACCORDANCE WITH SR 51-40-2 FIG 1.  MATERIAL USED 024-T3, 0.050 INCH, 5 X 12 INCHES.
